Prozac and side effects

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined Mar 2008
Total Posts : 7
   Posted 3/10/2008 3:49 AM (GMT -6)   
When i was first diagnosed i was put on cipralex and lantanon, then i had side effects from lantanon, then went to Aropax and Pasrin then i got side effects, and now im on Prozac and Atarax for almost two weeks and im feeling weird i just cant explain it, in the beginning it was dizziness now it went away now its light headedness, and im hoping it will all go away as time goes on, i think the medication works because im more calmer that i was in the beginning BUT THIS SIDE EFFECTS, ANY ADVISE.

Elite Member

Date Joined Jan 2005
Total Posts : 24909
   Posted 3/10/2008 6:48 AM (GMT -6)   
It can take up to 4 to 6 weeks to feel the full effects of the SSRI's /drugs but with all yor other issues with the other meds I think it would be best to get ahold of doc'DO NOT stop taking them cold turkey until you do talk to your doc though plz..........

Let us know how it goes for you

  DX With Crohns,Pyoderma Gangrenosum, Anxiety/ Panic and Other Disorders
         Mod for Alzheimer's, Anxiety and Panic and Co Mod for Crohns Donate today to keep HW helping others

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, October 25, 2016 2:23 PM (GMT -6)
There are a total of 2,711,841 posts in 299,027 threads.
View Active Threads

Who's Online
This forum has 153614 registered members. Please welcome our newest member, Surfinrockergirl.
373 Guest(s), 23 Registered Member(s) are currently online.  Details
George_, richh, Tagier, Oldgreydude, ontheflipside, Scaredy Cat, Almost a 10, jared16, VLou*, GingerGirl, ks1905, dbwilco, Old Mike, Bacon Girl, peanut307, franko63, Traveler, JackH, xy123, LMusings, MalteseSports, Sissy63, iPoop

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer